# SDR FDEA2020070601443

- Difficulty date: June 30, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN RT SIDE FWD OF FRAME 26, BETWEEN STRINGERS 38R-39R SKIN DENTED AND SCRATCHED.  ACCOMPLISHED REPAIR DOUBLER ON FUSELAGE EXTERNAL SKIN RT SIDE FWD OF FRAME 26, BETWEEN STRINGERS 38R-39R IAW SRM 53-10-12, FIG 225 SHEET 1.
